Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Jacobson radical


Author: Yu Lee Lee
Journal: Proc. Amer. Math. Soc. 118 (1993), 337-338
MSC: Primary 16N20
MathSciNet review: 1131037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we solve a problem of Divinsky to represent the Jacobson radical as a lower radical class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16N20

Retrieve articles in all journals with MSC: 16N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1131037-1
PII: S 0002-9939(1993)1131037-1
Keywords: Jacobson radical, lower radicals
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia